Can Coffee Cause Overdose?

Coffee and work often go hand in hand, but too much caffeine can lead to dependence and many other problems.

Lets try and understand what is coffee overdose.

English: A photo of a cup of coffee. Esperanto...

The characteristic symptoms of caffeine intoxication are:

  • restlessness
  • nervousness
  • insomnia
  • flushed face
  • increased urination
  • muscle twitching
  • digestive complaints
  • rapid heart rate etc

Some people develop these symptoms after 250mg of caffeine a day.

Higher doses may produce ringing in ears, flashes of light, potentially fatal respiratory failure etc.

Limit your coffee intake to 2-3 cups a day, it will show its all good health benefits.

Stay away from caffeine misuse!!

Enhanced by Zemanta
Advertisements

3 comments on “Can Coffee Cause Overdose?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s